Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153

  [Search Papers]
1131. H. Hakimi Pajouh and H. Abbasi,
Modulational Instability of the Electron Cyclotron Waves in An Adiabatic Wave-Particle Interaction
Problems of Atomic Science and Technology, Plasma Physics 7(2002), No. 4, 112-114  [abstract]   
IPM/P-2002/022
 
1132. A. Shirzad and F. Loran,
Gauge fixing in the chain-by-chain method
Int. J. Mod. Phys. A 17(2002), 4801-4808  [abstract]   
arXive.org link: hep-th/9912289 [ abs, src, ps, others], cited by
IPM/P-2002/019
 
1133. D. Kamani,
Spacetime Symmetries, T-Duality and Gauge Theory
Phys. Lett. B 541(2002), 406-410  [abstract]   
arXive.org link: hep-th/0205189 [ abs, src, ps, others], cited by
IPM/P-2002/014
 
1134. M. Alishahiha and Mohammad M. Sheikh Jabbari,
Strings in PP-Waves and Worldsheet Deconstruction
Phys. Lett. B 538(2002), 180-188  [abstract]   
arXive.org link: hep-th/0204174 [ abs, src, ps, others], cited by
IPM/P-2002/012
 
1135. M. Alishahiha and A. Kumar,
D-Brane Solutions from New Isometries of PP-Waves
Phys. Lett. B 542(2002), 130-136  [abstract]   
arXive.org link: hep-th/0205135 [ abs, src, ps, others], cited by
IPM/P-2002/009
 
1136. M. Alishahiha and M. M. Sheikh Jabbari,
The PP-Wave Limits of Orbifolded
Phys. Lett. B 535(2002), 328-336  [abstract]   
arXive.org link: hep-th/0203018 [ abs, src, ps, others], cited by
IPM/P-2002/004
 
1137. B. Davoudi, M. Polini, R. Asgari and M.P. Tosi,
Self-Consistent Overhauser Model for the Pair Distribution Function of An Electron Gas in Dimensionalities D=2 and D=3
Phys. Rev. B 66(2002), 075110-1-8  [abstract]   
IPM/P-2002/003
 
1138. M. Alishahiha and M.H. Yavartanoo,
Supergravity Description of the Large N Noncommutative Dipole Field Theories
JHEP 04(2002), 031 (1-21)  [abstract]   
arXive.org link: hep-th/0202131 [ abs, src, ps, others], cited by
IPM/P-2002/002
 
1139. M. Alishahiha and M.R. Garousi,
Gauge Invariant Operators and Closed String Scattering in Open Field Theory
Phys. Lett. B 536(2002), 129-137  [abstract]   
arXive.org link: hep-th/0201249 [ abs, src, ps, others], cited by
IPM/P-2002/001
 
1140. A. Azizi,
Stable Orbits in a Higgs-Monopole Field
J. Math. Phys. 43(2002), 1136-1151   [abstract]   
IPM/P-2001/082
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.